Volume 9, Issue 3 (12-2023)                   mmr 2023, 9(3): 267-278 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

esfandyarifar H, Ahmadi somaeh K. Estimation of probability density function of Inverse Weibull distribution. mmr 2023; 9 (3) :267-278
URL: http://mmr.khu.ac.ir/article-1-3082-en.html
1- Imam Ali University , H50P50@YAHOO.COM
2- minstry of agriculture
Abstract:   (347 Views)
 
In this paper, the two-observational  percentile, percentile and maximum likelihood estimation of the probability density function of  Inverse Weibull random variable are studied. Finally, these estimates are compared using simulation studies and a real data.
Full-Text [PDF 351 kb]   (136 Downloads)    
Type of Study: Original Manuscript | Subject: Stat
Received: 2020/04/27 | Revised: 2024/02/19 | Accepted: 2022/06/12 | Published: 2023/12/31 | ePublished: 2023/12/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb